MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT100
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation:the reported issue of intermittent channel failure issues and the liquid quality control(qc) failure was verified during service.Service technician attempted actrac testing, passed at each time interval.Also performed two hr act normal qc tests.First failed with a difference of 81 seconds, and the second passed with a difference of 2 seconds.Potential causes included damaged reagent pins or lift-wire height.There were 3 screws and washers missing from the back of the device.Centrak model had to be removed in order to access screws in the handle of the device.Service technician replaced it to the side of the access points and attempted to reattach.Service technician proceeded to inspect the reagent pins and perform mechanical and electrical alignments before retesting.Debris found in both channels and along the reagent pins, down into the reagent motor.Lift bar height adjustment made.Solenoid adjustment made.Temperature adjustment made (lowered 0.4 c).Actrac testing in each mode completed with no issues.Service te chnician repeating qc normal testing again.There were 3 rounds of testing completed with 0.1, 0.3, and 0.2 seconds of each other within the range listed for the lot.Final tests completed with no additional faults found.Preventive maintenance was performed per s pecifications medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an act plus instrument, it was reported that there were intermittent channel failure issues.Additionally, the liquid quality control(qc) failed.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic received additional information that the lot numbers of control cartridges used in this case is hr-act cartridge lot number : 232739182.Control cartridge clotrac hr - normal, lot number : 232643611 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B.5.Medtronic received additional information that the instrument failed liquid quality control at all 3 levels.There was no error m essage.Acttrac is performed every 8 hours and liquid quality control is performed weekly.The control values obtained were given to the technical support.There was a channel variance of 12%.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24580438
Report Number2184009-2026-00350
Device Sequence Number16033733
Product Code GKN
UDI-Device Identifier00643169178380
UDI-Public(01)00643169178380(11)150205
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT100
Device Catalogue NumberACT100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/12/2026
04/09/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/08/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown